# SDR FDEA201608263041

- Difficulty date: August 26, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 73,974 hours, 26,215 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHING LANYARD ARE HANGING OUT OF THE R FWD DOOR SLIDE HOUSING.  THE DOOR SLIDE ROPE PUT BACK IN NORMAL POSITION  IAW  AMM 25-66-00-2.  ACFT OK FOR SERVICE.
